# SDR HEER20150923717

- Difficulty date: September 23, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N492PH
- Make and model: Skrsky S92A
- Aircraft serial: 920016
- Aircraft time: 11,906 hours
- Engine: Ge CT78
- Engine time: 7,526 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 5034T70P04
- Part serial: RED770E1
- Condition: Misinstalled
- Location: Nr 1 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, OIL PRESSURE ON NR 1 ENGINE DROPPED TO 22-24 PSI AND ILLUMINATED NR1 ENG OIL PRESS CAUTION LIGHT.  REDUCED NR 1 ENGINE THROTTLE TO IDLE AND INDICATED OIL PRESSURE STABILIZED IN THE LOW GREEN TO HIGH YELLOW, 22-24 PSI.  RETURNED TO DEPARTURE WITH NR 1 ENGINE THROTTLE AT IDLE, ON FINAL FOR A RUN-ON LANDING WE RETURNED NR 1 THROTTLE TO FLY BUT NR 1 ENGINE OIL PRESSURE DROPPED TO RED 17 PSI SO RETURNED THE NR 1 ENGINE THROTTLE TO IDLE AND ACCOMPLISHED THE RUN-ON LANDING.  WHILE TAXIING IN SHUTDOWN THE NR 1 ENGINE.  NO SECONDARY INDICATIONS WERE OBSERVED IN FLIGHT.  FOUND AXIS-B ENCASED FLANGED SEAL IMPROPERLY INSTALLED.
